# SDR UIEA2024050500332

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 S23l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 42 FUSELAGE - LH STA 540 BELOW STR 23 2EA FASTENER HOLE EXTERNAL SKIN FOUND CRACK( SKIN 2EA FASTENER HOLES CRACK AREA REPAIRED AS PER SRM 53-00-01-2R-13 REPAIR 13 FIG 201. THIS REPAIR IS CAT B, FOLLOW UP ACTION AS PER SRM 53-00-01-2R-13 REPAIR 13 FIG 201 TABLE. NO FURTHER DEFECT NOTED. )
